# SDR AALA20130308008

- Difficulty date: March 1, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 70,196 hours, 25,054 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON:  SHEARED OUTBOARD LOWER FASTENER THROUGH THE VERTICAL FLANGE OF THE DIAGONAL BRACE FITTING OF THE AFT BULKHEAD.  HFEC INSPECTION OF THE FASTENER HOLE INDICATED EVIDENCE OF A CRACK.  REAMED HOLE.  HFEC REINSPECTION CONFIRMED NO CRACK.  REINSTALLED FASTENER.  REPAIRS ACCOMPLISHED PER EA B757-54-028696.
